Journal article icon

Journal article

Representation dimension of exterior algebras

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00222-006-0499-7

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
INVENTIONES MATHEMATICAE
Volume:
165
Issue:
2
Pages:
357-367
Publication date:
2006-08-05
DOI:
EISSN:
1432-1297
ISSN:
0020-9910
URN:
uuid:1b49c4ac-fbf1-4db2-b4a3-942a332a8c5f
Source identifiers:
22976
Local pid:
pubs:22976

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP